# SDR CA991027038

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Condition: Damaged
- Location: Nr 1  Engine
- Part time: 10,342 hours
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) POSSIBLE STATOR AND ROTOR DAMAGE.  FOD - ENGINE TEAR DOWN RQUIRED TO CONFIRM.
